# SDR SIMA201124204

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 27,679 hours, 25,645 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3560 THE CREW REPORTED AN ODOR OF ELECTRICAL BURNING AND LIGHT SMOKE OBSERVED NEAR SEATS 4 B & C AND THE AFT GALLEY AREA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPOSITIONED LATERAL LIGHT SOCKET AT ROW 4A-B/C.  THE OPERATIONAL TEST CHECK WAS GOOD IAW EMB 145 AMM 20-13-02.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
